MAUDE Adverse Event Report: LAKE REGION MEDICAL VICTORY 30G 300-014

LAKE REGION MEDICAL VICTORY 30G 300-014
Model Number 901063-30
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Heavily calcified cto of pop.Tried from above and below.While trying to stay true lumen and struggling to find any calcium channels the physician asked for a 12-gram tip victory.18 wire.While trying to wire the cto the tip of the wire became disconnected from the body of the wire.He then asked for another wire this time a 30-gram tip victory.30 wire with the same outcome, with the wire tip breaking off and embedding in the calcium.There were no patient complications, and the case was completed successfully.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue? wire was removed what is the next course of action? second wire was removed patient present at time of event? yes, patient complications: no patient complications.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
Heavily calcified cto of pop.Tried from above and below.While trying to stay true lumen and struggling to find any calcium channels the physician asked for a 12-gram tip victory.18 wire.While trying to wire the cto the tip of the wire became disconnected from the body of the wire.He then asked for another wire this time a 30-gram tip victory.30 wire with the same outcome, with the wire tip breaking off and embedding in the calcium.There were no patient complications, and the case was completed successfully.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue? wire was removed.What is the next course of action? second wire was removed.Was patient present at time of event? yes.Patient complications: no patient complications.

Brand Name
VICTORY 30G 300-014
Common Device Name
VICTORY 30G 300-014
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park,
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
lake region medical
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
amy carter
parkmore west business park,
galway H91 C-K22
EI   H91 CK22
MDR Report Key20493736
Report Number3006010712-2024-00046
Device Sequence Number11805735
Product Code DQX
UDI-Device Identifier00816349012402
UDI-Public(01)00816349012402(11)240327(17)270228(10)8935420
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901063-30
Device Catalogue NumberH74939471300300
Device Lot Number8935420
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown